My general practitioner said that what the hospital did was right - did a ct which showed the tumours, and asked for an MRI in 4 months as follow up - standard procedure for an adenoma he agreed.
I asked why Ive been throwing up lately when I take codiene or valium or my sleeping tablets- he said not to take them - so what do I do about ****** sleeping, anxiety and pain?
He prescribed me 2 panamax (paracetamol) tablets 4 times a day, or every 4 hours, up to 5 times a day - a proper regime for pain management, because he said, going without pain medication, then waiting until Im in pain and then taking something stronger, such as codeine is not effective because it creates a yoyo effect of pain relief and I'm throwing up because the codeine does that to some people.
If I do this, I'll be taking up to 5000mg of paracetamol a day.
I thought paracetamol was bad for livers.
He said lots of my issues are psychological - and thats whats causing my problems.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.